# SDR SWAA2025102928703

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 36,412 hours, 17,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE PRESSURE GAUGE IN THE RED.   REMOVED AND REPLACED L1 DOOR SLIDE PER AMM 25-66-00.
